Diyala Journal for Pure Science
Scientific Refereed Journal Published By College of Science - University of Diyala
Forgotten my password !
Diyala Journal for Pure Science DJPS
P- ISSN:2222-8373, E-ISSN:2518-9255
Volume 14, Issue 1, Part 1 , Januar y. 2018
On the Approximation in the Weighted Spaces ( ) via Spline Polynomials
Rokan Khaji Mohammed, Alaa Adnan Auad, Alaa Mahmood Farhan , Shahad Jassem Mahmood
Year: 2018, Volume: 14, Issue: 1, Part:1
Pages: 218-228 , DOI: http://dx.doi.org/10.24237/djps.1401.380D
In this paper, we introduce a new norm and modulus in weighted spaces ) ) of order . Via these modulus, we prove the direct and inverse spline approximation inequalities of unbounded functions in weighted spaces ) (; which is the main results of our paper.
Keyword: Direct and inverse inequalities, Unbounded functions, Spline polynomials, Weighted spaces.